| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens rotation/repositioning was performed but this did not resolve the problem.Reportedly, "after lens rotation surgery the patient bent down and the lens rotated again." the lens was explanted on an unknown date and later in a separate visit a replacement lens of longer length was implanted and the problem resolved.
Additional Manufacturer Narrative
D6a: unk d6b: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).